On Inverses of Vandermonde and Confluent Vandermonde Matrices III.
Numerische Mathematik, Tome 29 (1977), pp. 445-450
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__29_132531,
author = {W. Gautschi},
title = {On {Inverses} of {Vandermonde} and {Confluent} {Vandermonde} {Matrices} {III.}},
journal = {Numerische Mathematik},
pages = {445--450},
year = {1977},
volume = {29},
zbl = {0362.15002},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__29_132531/}
}
W. Gautschi. On Inverses of Vandermonde and Confluent Vandermonde Matrices III.. Numerische Mathematik, Tome 29 (1977), pp. 445-450. http://geodesic.mathdoc.fr/item/NUMA_1977__29_132531/